I got my very first depo shot in may, i am due for another Aug.2nd. I am not going because i do not like the depo. I usually get my period the 1st week of the month, but haven't gotten a period since my 1st shot. I have now had brown discharge for 4 days. Could I be pregnant?
It's normal to have this discharge, spotting or bleeding until you've had 2 or 3 shots. If you stop getting the shots, you can also get this for some time. Everyone is different, so it's impossible to know how long it may last for you. For some people it can be a year or two, & for others just months.
I know I’m very late reposting this but I’m questioning the same thing I was on depo for 8 months I recently stopping using my last opening to get the shot was end of June into the beginning of July and I didn’t get it then in August I had sex at the end of the month and surprising I had egg white discharge the next day which lasted 4 days then started having brown discharge that now been lasting for 3 weeks I had some symptoms like cramping , bloating , feeling nausea , kinda peeing more often and Breast changes I was thinking it’s just the effect coming off depo but it’s been 4 months now and I’m still experiencing these symptoms please help !!!
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2017 • 2 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 21 Jan 2015 • 1 answer
Updated 10 Dec 2017 • 1 answer
Updated 14 Feb 2018 • 1 answer